# SDR AALA200800497

- Difficulty date: March 4, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 39,871 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT 20B TO 24B INOPERATIVE.  REPLACED BATTERY PACK AT M737 FOR EMERGENCY LIGHTS AT SEAT 20B TO 24B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
